# SDR HALA2010100600456

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28140
- Aircraft time: 32,678 hours, 6,229 cycles
- Engine: Pwa PW4060
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Out Of Adjust
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - THROTTLE HANDLES MUST BE SPLIT ONE FULL WIDTH TO HAVE PARALLEL.  INFO NOTED NO EXCEEDENCE NOTED NO EICAS MESSAGE IAW POWERPLANT ENGINEER.  OK TO CONTINUE.  THROTTLE SPLIT WHEN LIVING UP ENG.  PARAMETER OTHER THAN EPR.
